Table of Contents Author Guidelines Submit a Manuscript
Complexity
Volume 2017, Article ID 9317924, 12 pages
https://doi.org/10.1155/2017/9317924
Research Article

On Fuzzy Portfolio Selection Problems: A Parametric Representation Approach

Department of Applied Mathematics, School of Mathematics and Computer Science, Damghan University, Damghan, Iran

Correspondence should be addressed to Omid Solaymani Fard; moc.liamg@drafsdimo

Received 26 May 2017; Accepted 24 July 2017; Published 14 September 2017

Academic Editor: Carla Pinto

Copyright © 2017 Omid Solaymani Fard and Mohadeseh Ramezanzadeh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Omid Solaymani Fard and Mohadeseh Ramezanzadeh, “On Fuzzy Portfolio Selection Problems: A Parametric Representation Approach,” Complexity, vol. 2017, Article ID 9317924, 12 pages, 2017. https://doi.org/10.1155/2017/9317924.